MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAMURAI; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION SAMURAI; CATHETER, GUIDEWIRE
Model Number 2846
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch mw5105152 that tip detachment occurred.The physician placed a samurai wire and a non-boston scientific (bsc) wire in the vessel.A stent was advanced on the non-bsc wire and deployed, trapping the samurai wire against the vessel wall.When an attempt was made to remove the samurai wire, the wire separated leaving the distal end of the wire in the vessel which was able to be retrieved using a snare.The patient was not harmed but required intervention and longer procedure time.

Brand Name
SAMURAI
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13184519
Report Number2134265-2021-16532
Device Sequence Number2071704
Product Code DQX
UDI-Device Identifier08714729887829
UDI-Public08714729887829
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2022
Device Model Number2846
Device Catalogue Number2846
Device Lot Number0024820138
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2021
Initial Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown